# SDR 04FDEA01936

- Difficulty date: July 5, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 768
- Aircraft time: 12,831 hours, 6,810 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON T/O OUT OF MEM , GOT YELLOW HYD RES: LOW AND HYD YELLOW PRESS LOW WARNINGS.  COMPLIED WITH ECAM , REVIEWED QRH, AND RETURNED TO MEM.  UPON INSPECTION FOUND RT WING AILERON INB MOSTACTUATOR HYD HOSE RUPTURED.  ORDERED HOSES AND PLACED IN A/C FOR TURN OVER.  REMOVED AND REPLACED AILERON HYD HOSE PER AIRBUS SMP  ITEM STILL NEEDS LEAK CK AND HYD SYTEMS NEEDS  SERVICING.  SERVICED YELLOW HYD SYSTEM AND OPS CHECKED AILERONS.  OPS CHECK GOOD.
